MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG REPLACEMENT SCREWDRIVER BLADE FOR 01-08050; INSTRUMENT

STRYKER LEIBINGER FREIBURG REPLACEMENT SCREWDRIVER BLADE FOR 01-08050; INSTRUMENT
Catalog Number 01-08057
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by a company representative that the blade tip broke during surgery.The procedure was completed successfully without a delay.No medical intervention and no adverse consequences were reported with this event.

Brand Name
REPLACEMENT SCREWDRIVER BLADE FOR 01-08050
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8433915
Report Number0008010177-2019-00009
Device Sequence Number2227963
Product Code LXH
UDI-Device Identifier04546540136831
UDI-Public04546540136831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01-08057
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1